# SDR MALA976005

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Ws 42
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, DISCOVERED CRACK IN SECONDARY SUPPORT ANGLE AT STA WS 42 ON BOTH LEFT AND RIGHT WING TRAILING EDGE.  MAINTENANCE REMOVED 4 EACH FASTENERS AND PERFORMED EDDY CURRENT INSPECTIONS FOUND TO BE NO FURTHER DAMAGE TO SPAR CAP, WEB, RIB AND INTERNAL ANGLE.  MAINTENANCE REAMED HOLES TO NEXT SIZE, INSPECTED AGAIN USING EDDY CURRENT AND REINSTALLED NEW FASTENERS AND SEALED.  SAAB 340 STRUCTURAL REPAIR STATEMENT 72SDS0871.
